MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED,BASIC, SEMI ELECTRIC, 450 LB

Medline Industries, LP MEDLINE; BED,BASIC, SEMI ELECTRIC, 450 LB
Catalog Number MDR107002E
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bed is no longer going up/down.
 
Additional Manufacturer Narrative
The customer reported that the bed has no function, exposed wires on the pendant, and can hear the motor trying to work but nothing happens; no injuries reported.The complaint investigation could not be completed because the reported product sample was not returned for evaluation and insufficient information was available to verify the alleged failure.Without physical examination of the product and/or additional supporting details, the reported condition cannot be confirmed, and the root cause of the reported issue remains unconfirmed.If the sample is returned or additional information becomes available, further investigation may be conducted to assess the reported failure and determine the root cause.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED,BASIC, SEMI ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50932047
Report Number1417592-2026-53006
Device Sequence Number21513354
Product Code LLI
UDI-Device Identifier40080196320999
UDI-Public40080196320999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107002E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown